AMS eContent Search Results
Matches for: msc=(47B10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 111 found      Go to page: 1 2 3 4

[1] Paul F. X. Müller and Johanna Penteker. Absolutely summing operators and atomic decomposition in bi-parameter Hardy spaces. Proc. Amer. Math. Soc. 145 (2017) 1221-1230.
Abstract, references, and article information   
View Article: PDF

[2] V. V. Peller. The Lifshitz--Krein trace formula and operator Lipschitz functions. Proc. Amer. Math. Soc. 144 (2016) 5207-5215.
Abstract, references, and article information   
View Article: PDF

[3] Raffaella Cilia and Joaquín M. Gutiérrez. Operators with an integral reprsentation. Proc. Amer. Math. Soc. 144 (2016) 5275-5290.
Abstract, references, and article information   
View Article: PDF

[4] O. El-Fallah and K. Kellay. Nevanlinna counting function and pull--back measure. Proc. Amer. Math. Soc. 144 (2016) 2559-2564.
Abstract, references, and article information   
View Article: PDF

[5] Guillaume Aubrun, Fedor Sukochev and Dmitriy Zanin. Catalysis in the trace class and weak trace class ideals. Proc. Amer. Math. Soc. 144 (2016) 2461-2471.
Abstract, references, and article information   
View Article: PDF

[6] Fredrik Andersson, Marcus Carlsson and Karl-Mikael Perfekt. Operator-Lipschitz estimates for the singular value functional calculus. Proc. Amer. Math. Soc. 144 (2016) 1867-1875.
Abstract, references, and article information   
View Article: PDF

[7] P. J. Ayre, M. G. Cowling and F. A. Sukochev. Operator Lipschitz estimates in the unitary setting. Proc. Amer. Math. Soc. 144 (2016) 1053-1057.
Abstract, references, and article information   
View Article: PDF

[8] Ingrid Beltiţă and Daniel Beltiţă. Coadjoint orbits of stepwise square integrable representations. Proc. Amer. Math. Soc. 144 (2016) 1343-1350.
Abstract, references, and article information   
View Article: PDF

[9] Patrick Lopatto and Richard Rochberg. Schatten-class truncated Toeplitz operators. Proc. Amer. Math. Soc. 144 (2016) 637-649.
Abstract, references, and article information   
View Article: PDF

[10] Werner J. Ricker and Luis Rodríguez-Piazza. Absolutely summing multiplier operators in $L^p (G)$ for $p > 2$. Proc. Amer. Math. Soc. 142 (2014) 4305-4313. MR 3266998.
Abstract, references, and article information   
View Article: PDF

[11] Jordi Pau. A remark on Schatten class Toeplitz operators on Bergman spaces. Proc. Amer. Math. Soc. 142 (2014) 2763-2768.
Abstract, references, and article information   
View Article: PDF

[12] Peikee Lin, Bünyamin Sarı and Bentuo Zheng. Norm closed ideals in the algebra of bounded linear operators on Orlicz sequence spaces. Proc. Amer. Math. Soc. 142 (2014) 1669-1680.
Abstract, references, and article information   
View Article: PDF

[13] Félix Cabello Sánchez. There is no strictly singular centralizer on $L_p$. Proc. Amer. Math. Soc. 142 (2014) 949-955.
Abstract, references, and article information   
View Article: PDF

[14] Albrecht Pietsch. The ideal of $p$-compact operators and its maximal hull. Proc. Amer. Math. Soc. 142 (2014) 519-530.
Abstract, references, and article information   
View Article: PDF

[15] Jerry Lopez and Deguang Han. Discrete Gabor frames in $\ell^2(\mathbb{Z}^d)$. Proc. Amer. Math. Soc. 141 (2013) 3839-3851.
Abstract, references, and article information   
View Article: PDF

[16] Guy H. Flint, Ben de Pagter and Fedor A. Sukochev. The Dixmier approximation theorem in algebras of measurable operators. Proc. Amer. Math. Soc. 141 (2013) 909-918.
Abstract, references, and article information   
View Article: PDF

[17] Quanlei Fang and Jingbo Xia. Corrigendum to ``Multipliers and essential norm on the Drury-Arveson space''. Proc. Amer. Math. Soc. 141 (2013) 363-368.
Abstract, references, and article information   
View Article: PDF

[18] Elói Medina Galego and Ronald Paternina Salguedo. Geometric relations between spaces of nuclear operators and spaces of compact operators. Proc. Amer. Math. Soc. 140 (2012) 1643-1658. MR 2869149.
Abstract, references, and article information   
View Article: PDF

[19] Quanlei Fang and Jingbo Xia. Multipliers and essential norm on the Drury-Arveson space. Proc. Amer. Math. Soc. 139 (2011) 2497-2504. MR 2784815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Cándido Piñeiro and Juan Manuel Delgado. $p$-Convergent sequences and Banach spaces in which $p$-compact sets are $q$-compact. Proc. Amer. Math. Soc. 139 (2011) 957-967. MR 2745647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Steven Lord and Fedor A. Sukochev. Noncommutative residues and a characterisation of the noncommutative integral. Proc. Amer. Math. Soc. 139 (2011) 243-257. MR 2729087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Timur Oikhberg. Restricted Schur multipliers and their applications. Proc. Amer. Math. Soc. 138 (2010) 1739-1750. MR 2587459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Elói Medina Galego. Complete isomorphic classifications of some spaces of compact operators. Proc. Amer. Math. Soc. 138 (2010) 725-736. MR 2557189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Eduardo Chiumiento. Geometry of $\mathfrak {I}$-Stiefel manifolds. Proc. Amer. Math. Soc. 138 (2010) 341-353. MR 2550200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Åsvald Lima, Vegard Lima and Eve Oja. Bounded approximation properties via integral and nuclear operators. Proc. Amer. Math. Soc. 138 (2010) 287-297. MR 2550194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Elói Medina Galego. On isomorphic classifications of spaces of compact operators. Proc. Amer. Math. Soc. 137 (2009) 3335-3342. MR 2515403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Raffaella Cilia, Joaquín M. Gutiérrez and Giuseppe Saluzzo. Compact factorization of differentiable mappings. Proc. Amer. Math. Soc. 137 (2009) 1743-1752. MR 2470833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Christian Samuel. On spaces of operators on $C(Q)$ spaces ($Q$ countable metric space). Proc. Amer. Math. Soc. 137 (2009) 965-970. MR 2457436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Andrzej Kryczka. Alternate signs Banach-Saks property and real interpolation of operators. Proc. Amer. Math. Soc. 136 (2008) 3529-3537. MR 2415037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Charlotte Wahl. Spectral flow as winding number and integral formulas. Proc. Amer. Math. Soc. 135 (2007) 4063-4073. MR 2341959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 111 found      Go to page: 1 2 3 4